MAUDE Adverse Event Report: COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G09609
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name & product code: dqx.Product unused.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that upon arrival at the distribution center, the roadrunner nimble hydrophilic wire guide had an unknown particle inside the package.This device did not make patient contact.
 
Additional Manufacturer Narrative
Summary of event: as reported, upon arrival at the distribution center, a roadrunner nimble hydrophilic wire guide had an unknown particle inside the primary packaging.This device did not make patient contact.Investigation evaluation: reviews of the complaint history, device history record, documentation, and quality control procedures were conducted during the investigation, as well as a visual inspection of the complaint device and an inspection of unused product.The sealed complaint device was returned to cook for investigation.Inspection found a light blue particle loose in the pouch.No other issues were identified.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.Given this information, there is no evidence to suggest that additional non-conforming product exists in house or in the field.Cook also reviewed the device master record as it pertains to the failure mode of foreign matter.It was confirmed that there are sufficient inspection activities in place to identify foreign matter prior to product release.A review of the design history file (dhf) showed that this device is both safe and effective for its intended use.Based on the information provided and the results of the investigation, cook has concluded that a definitive root cause for this complaint is a quality control deficiency related to manufacturing.However, as there are no other complaints on the lot or additional non-conformances, the incident was most likely isolated to a single unit.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9860519
Report Number1820334-2020-00657
Device Sequence Number19063012
Product Code DQX
UDI-Device Identifier00827002096097
UDI-Public(01)00827002096097(17)221002(10)10000259
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K901899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/02/2022
Device Model NumberG09609
Device Catalogue NumberRFSPC-35-260
Device Lot Number10000259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2020
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer09/30/2020
05/05/2021
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date10/06/2020
06/02/2021
Patient Sequence Number1